# SDR AMTA200300256

- Difficulty date: February 22, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 37-39 EGRESS FLOOR TRACK LIGHTS INOPERATIVE. RECONNECTED TERMINAL TO LAMP ASSEMBLY IAW AMM 33-51-11-3, OP CHECK OK.  (M)
